MathSciNet Relay Station
MathSciNet bibliographic data
MR1075851 (91i:83046) 83D05
Shanthi, K.; Rao, V. U. M. Bianchi type-${\rm VI}\sb 0$ cosmological model in the general scalar-tensor theory of gravitation. Astrophys. Space Sci. 172 (1990), no. 1, 83–88.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement